# SDR 96ZZZX6118

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Capacitor
- Part number: 2927300
- Condition: Failed
- Location: Cabin
- Component: Bruce, BR95005
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BALLAST UNIT RECEIVED FOR INSP FOLLOWING REPORT OF CABIN SMOKE.  FOUND CAPACITOR C1 FAILED.
